# SDR DALA2025061704575

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 60,235 hours, 43,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS OVERHEAD EMERGENCY LIGHT BLINKING. EMERGENCY EXIT LIGHT OVER 1R GALLEY DOOR BLINKING, AFT CABIN DOOR EMERGENCY LT BLINKING.   REPLACED BATTERY AND CHARGER AT B5-260. (LP 6811967)
